About the Journal

The Econometrics journal has been published continuously since 1996. The Econometrics is a scientific journal that promotes both theoretical aspects of mathematical, statistical and econometric methods as well as application possibilities. It focuses on the presentation of new and modernization of well-known methods as well as their adaptation in economy, business processes and social sciences in a very broad meaning. Due to the fast publishing production, the presented articles refer to the latest research, papers are always up-to-date, original, scientific, never printed before in other scientific journals.

Index Copernicus: 100.0

ISSN 1507-3866
e-ISSN 2449-9994

Current Issue

Vol. 28 No. 1 (2024)
View All Issues